# SDR DALA2022070704735

- Difficulty date: July 6, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N339NB
- Make and model: Airbus A319-114
- Aircraft serial: 1709
- Aircraft time: 53,480 hours, 28,111 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3139 - APU BLEED AIR SMELL ON TAXI IN. CORRECTIVE ACTION: C/W AMDS W/C 2100-2005. R/R CABIN RECIRC FANS PER A319 AMM 21-21. (9296938)
